Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 17, No. 2, 2001 · Contents

István Szalay:
On the compressed Descartes-plane and its applications

Gábor Hetyei:
Cyclic connectivity classes of directed graphs

István Kovács and Árpád Száz:
Characterizations of effective sets and nonexpansive multipliers in conditionally complete and infinitely distributive partially ordered sets

Péter Kiss:
On a simultaneous approximation problem concerning binary recurrences

Béla Brindza:
Remarks on the number of non-zero coefficients of polynomials

Attila Pethő:
Diophantine properties of linear recursive sequences II

János Fehér:
Über die $q$-multiplikative Funktionen die den Mittelwert gleich Null haben

József Németh:
Note on the converses of inequalities of Hardy and Littlewood

Gyula Maksa and Zsolt Páles:
Hyperstability of a class of linear functional equations

Károly Lajkó:
Mikusinski functional equation on a hexagon

Ferenc Schipp:
Discrete Laguerre functions and equilibrium conditions

György Gát:
On the Fejér kernel functions with respect to the Walsh-Kaczmarz system

Sándor Bácsó, Ágota Orosz and Brigitta Szilágyi:
On the rectifiability condition of a second order ordinary differential equation

Zoltán Kovács:
On the Chern-Weil homomorphism in Finsler spaces

Pál Dömösi:
On the product of all elements in a finite group

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 24 Jul 2001. Last modified: 25 July 2001.

© 2001 ELibM for the EMIS Electronic Edition